# SDR COEA0101740

- Difficulty date: May 1, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- System (JASC): 3251 · Steering Unit
- Part: Motor
- Part number: AC66150
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM GEG, NOSE GEAR IN TRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  MAINTENANCE REMOVED AND REPLACED LEAKING STEERING MOTOR TO CORRECT PROBLEM.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
